I Think My Medicine Is Making Me Sicker

Manka Bros., Khan Manka, Namenda, Those Damn Kids, DementiaDr. Quack put me on a new pill the other day and it’s fucking up my life.

I’ve been crying like a baby girl and writing sentimental hogwash about the horrors of war.

I’ve been peeing my pants (more than normal) and sweating more than a Boston marathon bomber hiding in a boat in the backyard.

And worse of all, I’ve had no energy to scream at THOSE DAMN KIDS!

School started this week and my yard is already showing the effects. Those little pissants love to use my yard as a sidewalk and my shrubs as a trash bin. Walk in the street, ya little Hitler youths!

Now my hands are trembling.

Fuck this new pill. I am officially disobeying Dr. Quack.

I’ll talk at you next week (if I live that long).

AARP, Alf Landon, Arbys, Ari Emanuel, Ben Silverman, cannibalism, CNN, east lansing, Jeff Weiner, Jeff Zucker, korean war, lester aldrich, manka bros., Michigan, octogenarian, those damn kids, World's largest Media Company, Paul Harvey, Art LInklletter, Lawrence Welk, Garrison Keillor, Andy Rooney, Douglas MacarthurLester Aldrich – Those Damn Kids

 

1 thought on “I Think My Medicine Is Making Me Sicker”

  1. The pill may be a calcium aggravator (like Norvasc).
    It is a severe but not a common side effect….
    Note for Physicians treating you going forward….

Leave a Comment

Your email address will not be published. Required fields are marked *

Protected by WP Anti Spam